Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 34, NWS Eureka, CA

March 31, 2018

NWS Eureka, CA issued this small craft advisory at Mar 31, 2018, 2:42 AM PDT. It took effect at Mar 31, 2018, 9:00 AM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Mar 31, 2018, 2:42 AM PDT (09:42 UTC)
In effect from
Mar 31, 2018, 9:00 AM PDT
Expired
Apr 3, 2018, 9:00 AM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted.

098 
WHUS76 KEKA 310942
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
242 AM PDT Sat Mar 31 2018

PZZ470-311745-
/O.NEW.KEKA.SC.Y.0034.180331T1600Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
242 AM PDT Sat Mar 31 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 AM
PDT TUESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 9 AM this morning to 9 AM PDT
Tuesday. 

* WINDS...North 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 5 to 8 feet at 6 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-475-311745-
/O.NEW.KEKA.SC.Y.0034.180331T2200Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
242 AM PDT Sat Mar 31 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT TUESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 9 AM PDT
Tuesday. 

* WINDS...North 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 5 to 8 feet at 6 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
14 follow-up statements
232 
WHUS76 KEKA 311530
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
830 AM PDT Sat Mar 31 2018

PZZ470-312330-
/O.CON.KEKA.SC.Y.0034.180331T1600Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
830 AM PDT Sat Mar 31 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-475-312330-
/O.CON.KEKA.SC.Y.0034.180331T2200Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
830 AM PDT Sat Mar 31 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
785 
WHUS76 KEKA 312141
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
241 PM PDT Sat Mar 31 2018

PZZ470-010545-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
241 PM PDT Sat Mar 31 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt. 

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-475-010545-
/O.CON.KEKA.SC.Y.0034.180331T2200Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
241 PM PDT Sat Mar 31 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
985 
WHUS76 KEKA 010355
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
855 PM PDT Sat Mar 31 2018

PZZ455-470-475-011200-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
855 PM PDT Sat Mar 31 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest
  near Cape Mendocino and Pt St george. Winds will diminish on
  Sunday before increasing on Monday.

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
057 
WHUS76 KEKA 011004
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
304 AM PDT Sun Apr 1 2018

PZZ450-011815-
/O.EXB.KEKA.SC.Y.0034.180402T1000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
304 AM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT
TUESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 AM Monday to 9 AM PDT
Tuesday. 

* WINDS...increasing to North 10 to 20 kt with gusts to 30 kt late
  Sunday night. Winds strongest near Pt St george. 

* WAVES/SEAS...North 6 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-470-475-011815-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
304 AM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest
  near and south of Cape Mendocino. Winds will weaken briefly 
  Sunday night before increasing again on Monday. 

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
874 
WHUS76 KEKA 011545
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
845 AM PDT Sun Apr 1 2018

PZZ455-470-475-012345-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
845 AM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest 
  near and south of Cape Mendocino. Winds will weaken briefly 
  Sunday night before increasing again on Monday. 

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-012345-
/O.CON.KEKA.SC.Y.0034.180402T1000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
845 AM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
9 AM PDT TUESDAY...

* WINDS...increasing to North 10 to 20 kt with gusts to 30 kt 
  late Sunday night. Winds strongest near Pt St george. 

* WAVES/SEAS...North 6 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
090 
WHUS76 KEKA 012129
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
229 PM PDT Sun Apr 1 2018

PZZ455-470-475-020530-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
229 PM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest
  near and south of Cape Mendocino. Winds will weaken briefly tonight
  before increasing again on Monday. 

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-020530-
/O.CON.KEKA.SC.Y.0034.180402T1000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
229 PM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
9 AM PDT TUESDAY...

* WINDS...increasing to North 10 to 20 kt with gusts to 30 kt late
  tonight. Winds strongest near Pt St george. 

* WAVES/SEAS...North 6 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
808 
WHUS76 KEKA 012345
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
445 PM PDT Sun Apr 1 2018

PZZ470-020745-
/O.CAN.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
/O.NEW.KEKA.SC.Y.0035.180402T0900Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
445 PM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT
TUESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 2 AM Monday to 9 AM PDT
Tuesday. 

* WINDS...North 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-020745-
/O.EXT.KEKA.SC.Y.0034.180402T0900Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
445 PM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM MONDAY TO 9 AM
PDT TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt late tonight. 
  Winds strongest near Pt St george. 

* WAVES/SEAS...North 6 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-475-020745-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
445 PM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest
  near and south of Cape Mendocino. Winds will weaken briefly
  tonight before increasing again during Monday morning. 

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
681 
WHUS76 KEKA 020308
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
808 PM PDT Sun Apr 1 2018

PZZ455-475-021115-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
808 PM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt. Strongest winds
  near and south of Cape Mendocino. 

* WAVES/SEAS...North 6 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-021115-
/O.CON.KEKA.SC.Y.0034.180402T0900Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
808 PM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO
9 AM PDT TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt. Winds strongest 
  near Pt St george. 

* WAVES/SEAS...North 6 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-021115-
/O.CON.KEKA.SC.Y.0035.180402T0900Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
808 PM PDT Sun Apr 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO
9 AM PDT TUESDAY...

* WINDS...North 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 5 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
273 
WHUS76 KEKA 020927
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
227 AM PDT Mon Apr 2 2018

PZZ450-455-475-021730-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
227 AM PDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Increasing north winds 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 6 to 9 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-021730-
/O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
227 AM PDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Increasing north winds 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
331 
WHUS76 KEKA 021554
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
854 AM PDT Mon Apr 2 2018

PZZ450-455-475-030000-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
854 AM PDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North winds 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 6 to 9 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-030000-
/O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
854 AM PDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North winds 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
578 
WHUS76 KEKA 022137
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
237 PM PDT Mon Apr 2 2018

PZZ450-455-475-030545-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
237 PM PDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North winds 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 6 to 9 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-030545-
/O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
237 PM PDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North winds 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
708 
WHUS76 KEKA 030321
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
821 PM PDT Mon Apr 2 2018

PZZ450-455-475-031130-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
821 PM PDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North winds 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 7 to 9 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-031130-
/O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
821 PM PDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...North winds 10 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...North 7 to 9 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
132 
WHUS76 KEKA 030936
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
236 AM PDT Tue Apr 3 2018

PZZ450-455-475-031600-
/O.CON.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
236 AM PDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...North winds 10 to 15 kt this morning...decreasing to 5 
  to 10 kt by the afternoon. 

* WAVES/SEAS...Steep seas subsiding to 4 to 6 ft including...N 3
  to 5 ft at 5 seconds and 3 to 4 ft at 10 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-031600-
/O.CON.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
236 AM PDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...North winds 10 to 15 kt this morning...decreasing to 5 
  to 10 kt by the afternoon. 

* WAVES/SEAS...Steep seas subsiding to 4 to 6 ft including...N 5
  ft at 6 seconds and 3 to 4 ft at 10 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
277 
WHUS76 KEKA 031545
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
845 AM PDT Tue Apr 3 2018

PZZ450-455-475-031645-
/O.EXP.KEKA.SC.Y.0034.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
845 AM PDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

PZZ470-031645-
/O.EXP.KEKA.SC.Y.0035.000000T0000Z-180403T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
845 AM PDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 2:51 PM PDT, 11 hours 51 minutes earlier.

Area forecast discussion, Mar 30, 2:51 PM PDT, 11 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
251 PM PDT Fri Mar 30 2018

.SYNOPSIS...Mild and dry conditions will continue through the
weekend and into early next week, with low clouds and fog in the
near the coast. Precipitation chances will increase toward the
middle and end of next week, and multiple rounds of late season
rainfall can be expected.

&&

.DISCUSSION...High cloudiness has been streaming across area skies
today courtesy of an upper low near 30N/140W advecting high level
moisture into more zonal W to E flow over N California. In
addition, a large area of low cloudiness extends from off the SW
Del Norte County coast to SW of Cape Mendocino. This cloudiness
has mostly eroded back to the coast, but continues to linger
around Humboldt Bay and the Eel River Delta.

The upper high pressure ridge off the central and S California
coast will shift E and weaken as the trough of low pressure well
offshore gradually shifts E toward S California and fills. This
pattern will leave us in a near zonal flow with a more NW flow
over the Pacific NW. Temperatures across the area will continue a
very slow decline through early next week with no significant rain
expected. There may be enough moisture to squeeze out a few
showers over the N mountains early next week, but chances remain
around 10% at this time. Areas of coastal clouds and fog will
continue, but they should erode back to near the coast each
afternoon with more persistent clouds from Humboldt Bay to Cape
Mendocino.

The chances of some warm frontal showers will increase a bit on
Wednesday ahead of an approaching storm system. However, more
widespread rains are expected to enter the area early Thursday and
persist through the end of next week.

Dry conditions continue for Monday and the first half of Tuesday,
but expect more cloud cover as the high pressure continues to
weaken. Starting Tuesday, after 400 PM, we have a small chance of
rain for the night and during the day on Wednesday as the weather
pattern shifts to a more wet one. A higher chance of rain takes
over the North Coast starting early Thursday morning and continues
into the end of our week. Some moderate to heavy rains are
possible during this time period. There are still some remaining
timing issues between the global models, but both the GFS and
ECMWF are indicating a shift to a wetter pattern by the end of
next week. Stay tuned! /SEC

&&

.AVIATION...Stable weather continued across the region under a
dome of high pressure. At the Redwood Coast, IFR conditions
persisted through late night/morning hours as coastal stratus and
fog were quite extensive. Early afternoon visible satellite
picture verifies that stratus & fog incursion also continued
along the immediate coast today and still presented a flight
hazard at CEC and ACV. Therefore, even as air terminals showed
partial afternoon clearing, Ceilings/visibilities may temporarily
lower to IFR-MVFR conditions through afternoon, but are certainly
expected to saturate back over coastal airports/airfields
tonight-Saturday morning. The interior will stay VFR except for
reduced Cigs/Vis in the morning along some near coastal river
valleys. /TA

&&

.MARINE...Moderate to fresh northerly winds are forecast for the
weekend as high pressure remains situated over the Pacific. This
will maintain steep wind waves for a few days; however, these
waves will also be gradually trending downwards. Come Monday,
winds may once again approach 25 kt resulting in short period seas
approaching 10 ft. By mid week, forecast models show another
Pacific storm approaching the coast which will lead to the return
of southerly winds. JT/KR

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Mar 30, 3:24 AM PDT, 23 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
324 AM PDT Fri Mar 30 2018

CAZ101>113-311030-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
324 AM PDT Fri Mar 30 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.